| Model Number |
448316 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Patient 5 of 6.It was reported that while using the bd phoenix¿ yeast id that there was misidentification.The following information was provided by the initial reporter: event 1 (pr# 6251104) : laboratory 1 l.P.- 6 patient samples - occurrence jul/22 - sku 448316 - batch 1236938 - issue mis-id.Description: misidentification of the microorganism candida auris, related to the instrument bdphoenix that would have identified the fungus as c.Parapsilosis.The misidentification was confirmed by genetic sequencing.